Alert archive / Missouri / Frost Advisories in 2009
Frost Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 7, 2009, 3:13 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 8, 2009, 2:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 3:13 AM CDT (08:13 UTC)
- In effect from
- Apr 8, 2009, 2:00 AM CDT
- Expired
- Apr 8, 2009, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 070813 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 313 AM CDT TUE APR 7 2009 ...HARD FREEZE THROUGH EARLY MORNING ... ...FREEZING TEMPERATURES AGAIN LATE TONIGHT... .A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING AGAIN LATE TONIGHT...MAINLY ALONG AND EAST OF A WARSAW TO SPRINGFIELD TO BRANSON LINE. TO THE WEST OF THIS LINE...OVERNIGHT TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING...BUT WILL STILL DIP INTO THE MID AND UPPER 30S. MOZ055>058-068>071-079>083-090>092-095>098-103>106-072000- /O.NEW.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/ /O.CON.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 313 AM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A HARD FREEZE IS EXPECTED ACROSS THE WARNING AREA EARLY THIS MORNING. TEMPERATURES ACROSS MUCH OF THE AREA HAVE ALREADY FALLEN BELOW FREEZING AND CONTINUE TO FALL INTO THE MIDDLE AND UPPER 20S THROUGH 6 AM. WIND SHELTERED AREAS WILL SEE TEMPERATURES FALL INTO THE LOWER 20S. ANOTHER ROUND OF FREEZING TEMPERATURES IS EXPECTED LATE TONIGHT...ALONG AND EAST OF A WARSAW TO SPRINGFIELD TO BRANSON LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS YEARS GROWING SEASON HAS COMMENCED...AND THIS HARD FREEZE WILL HAVE A SIGNIFICANT IMPACT ON SENSITIVE OUTDOOR VEGETATION AND AGRICULTURAL CROPS. AGRICULTURALISTS...HORTICULTURISTS...AND GARDENERS SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE PLANTS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-071400- /O.CON.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 313 AM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A HARD FREEZE IS EXPECTED ACROSS THE WARNING AREA EARLY THIS MORNING. TEMPERATURES HAVE ALREADY FALLEN BELOW FREEZING AND CONTINUE TO FALL INTO THE MIDDLE AND UPPER 20S BY 6 AM. WIND SHELTERED AREAS WILL SEE TEMPERATURES FALL INTO THE LOWER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS YEARS GROWING SEASON HAS COMMENCED...AND THIS HARD FREEZE WILL HAVE A SIGNIFICANT IMPACT ON SENSITIVE OUTDOOR VEGETATION AND AGRICULTURAL CROPS. AGRICULTURALISTS...HORTICULTURISTS...AND GARDENERS SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE PLANTS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TERRY
6 follow-up statements
000 WWUS73 KSGF 071406 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 906 AM CDT TUE APR 7 2009 MOZ055>058-068>071-079>083-090>092-095>098-103>106-080215- /O.EXP.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/ /O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 906 AM CDT TUE APR 7 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP BELOW FREEZING AGAIN LATE TONIGHT...MAINLY ALONG AND EAST OF A WARSAW TO SPRINGFIELD TO BRANSON LINE. TO THE WEST OF THIS LINE...OVERNIGHT TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING...BUT WILL STILL DIP INTO THE MID AND UPPER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-071515- /O.EXP.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 906 AM CDT TUE APR 7 2009 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ DSA
000 WWUS73 KSGF 072018 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 318 PM CDT TUE APR 7 2009 MOZ055>058-068>071-079>083-090>092-095>098-103>106-080830- /O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 318 PM CDT TUE APR 7 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO AROUND THE FREEZING MARK AGAIN LATE TONIGHT...FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HATCH
000 WWUS73 KSGF 072028 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 328 PM CDT TUE APR 7 2009 KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-080830- /O.EXA.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 328 PM CDT TUE APR 7 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO AROUND THE FREEZING MARK AGAIN LATE TONIGHT...FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ055>058-068>071-079>083-090>092-095>098-103>106-080830- /O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK- DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS- HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA... OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER... ALTON 328 PM CDT TUE APR 7 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO AROUND THE FREEZING MARK AGAIN LATE TONIGHT...FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HATCH
000 WWUS73 KSGF 080832 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 AM CDT WED APR 8 2009 KSZ073-097-101-MOZ066-077-088-093-101-080945- /O.CAN.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 332 AM CDT WED APR 8 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. FREEZING TEMPERATURES ARE NO LONGER EXPECTED OVER EXTREME WESTERN MISSOURI AND SOUTHEAST KANSAS. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ MOZ055>058-067>071-078>083-089>092-094>098-102>106-081300- /O.CON.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-ST. CLAIR-HICKORY-CAMDEN-PULASKI- PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER- WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA... WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA...THAYER...ALTON 332 AM CDT WED APR 8 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO AROUND THE FREEZING MARK. LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TERRY
000 WWUS73 KSGF 081009 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 509 AM CDT WED APR 8 2009 MOZ067-078-079-089-090-094-095-102>104-081115- /O.CAN.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/ ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE- TANEY- INCLUDING THE CITIES OF...APPLETON CITY...OSCEOLA... EL DORADO SPRINGS...STOCKTON...BOLIVAR...GREENFIELD... SPRINGFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...MONETT... CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH 509 AM CDT WED APR 8 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE NO LONGER EXPECTED TO DROP BELOW FREEZING. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ MOZ055>058-068>071-080>083-091-092-096>098-105-106-081300- /O.CON.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS- LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK- OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BUFFALO... LEBANON...HOUSTON...CABOOL...SALEM...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...AVA...WEST PLAINS...WINONA... EMINENCE...GAINESVILLE...THEODOSIA...THAYER...ALTON 509 AM CDT WED APR 8 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO AROUND THE FREEZING MARK. LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TERRY
000 WWUS73 KSGF 081248 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 748 AM CDT WED APR 8 2009 MOZ055>058-068>071-080>083-091-092-096>098-105-106-081400- /O.EXP.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/ BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS- LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK- OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH... CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BUFFALO... LEBANON...HOUSTON...CABOOL...SALEM...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...AVA...WEST PLAINS...WINONA... EMINENCE...GAINESVILLE...THEODOSIA...THAYER...ALTON 748 AM CDT WED APR 8 2009 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO THE LOWER 40S ACROSS THE AREA THIS MORNING...THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ WISE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 7, 2:54 AM CDT, 19 minutes earlier.
Area forecast discussion, Apr 7, 2:54 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT TUE APR 7 2009
.DISCUSSION...
TEMPERATURES HAVE ALREADY DROPPED BELOW FREEZING OVER THE WESTERN
THIRD OF THE FORECAST AREA WHERE SKY COVER IS FINALLY DISSIPATING WITH
THE EXITING SHORTWAVE TROUGH AXIS CURRENTLY OVER CENTRAL MO. AS
THE CLEARING FROM WEST TO EAST CONTINUES AND WINDS DECREASE TO 5
KNOTS OR LESS...PLAN TO KEEP THE FREEZE WARNING GOING THROUGH 9
AM.
FOR TODAY...WE WILL SEE ABUNDANT SUNSHINE AND WINDS BECOMING MORE
WESTERLY AS HIGH PRESSURE DIPS SOUTHWARD INTO THE GULF AND A WEAK
SURFACE TROUGH DEVELOPS ALONG THE LEE OF THE ROCKIES INTO WESTERN
KANSAS. WITH SUCH A COLD START...WILL ONLY RAISE TEMPERATURES INTO
THE LOWER 50S THIS AFTERNOON AT MOST LOCATIONS.
FOR TONIGHT...WILL GO AHEAD AND POST A FROST ADVISORY OVER THE
EASTERN AND CENTRAL SECTIONS OF THE FORECAST AREA WHERE LIGHT
WINDS AND CLEAR SKIES WILL LEAD TO ONE MORE NIGHT OF FREEZING
TEMPERATURES. MAY SEE A FEW VALLEY LOCATIONS DROP INTO THE UPPER
20S AGAIN TONIGHT...HOWEVER DO NOT EXPECT WIDESPREAD READINGS
BELOW THE LOWER/MID 30S.
WEDNESDAY THROUGH FRIDAY...OUR FOCUS SHIFTS TO THE STORM SYSTEM
CURRENTLY OFF THE CALIFORNIA COAST AND POTENTIAL IMPACTS FOR OUR
AREA...MAINLY THURSDAY AND THURSDAY NIGHT. MODEL OUTPUT SHOWS
DIFFERENCES IN TIMING THE ONSET OF PRECIP OVER OUR AREA...WITH THE
ECMWF BRINGING THE RAIN IN LATE WEDNESDAY NIGHT...WHILE THE
GFS...NAM AND SREF HOLD OFF UNTIL THURSDAY. ALL MODELS BRING A
FAIRLY WIDE SWATH OF PRECIP OVER THE REGION THURSDAY NIGHT AS A
WARM FRONT LIFTS ACROSS THE AREA. THIS WILL PUT AT LEAST OUR
SOUTHERN COUNTIES INTO THE WARM SECTOR WITH SOME POTENTIAL FOR
STRONG TO SEVERE STORMS AS MID LEVEL LAPSE RATES STEEPEN WITH THE
APPROACH OF THE UPPER LOW. SPC DAY 3 OUTLOOK HAS OUR AREA IN A
SLIGHT RISK AND PREVIOUS SHIFT HAS ALREADY INCLUDED MENTION OF
SEVERE IN THE HAZARDOUS WEATHER OUTLOOK. MAIN QUESTION WILL BE THE
ABILITY OF LOW LEVEL MOISTURE TO RETURN THIS FAR NORTH. RIGHT NOW
THE MODELS ARE TENDING TOWARD A YES TO THAT QUESTION.
FOR THE WEEKEND...ANOTHER SHOT OF COOL AIR WILL PUSH INTO THE
OZARKS BEHIND THE STORMS SYSTEM WITH LOWS ON SATURDAY MORNING
HOVERING AROUND THE 40 DEGREE MARK. ANOTHER STORM SYSTEM MAY
IMPACT THE AREA ON SUNDAY AS A LOW PRESSURE SYSTEM MOVES
NORTHEASTWARD FROM THE RED RIVER VALLEY.
TERRY
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...HIGH PRESSURE WILL DOMINATE OUR WEATHER
REGIME. VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS AND
LIKELY BEYOND.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 2 AM TO 8 AM CDT WEDNESDAY FOR MOZ055>058-
068>071-079>083-090>092-095>098-103>106.
FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 7, 12:41 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1241 AM CDT TUE APR 7 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1241 AM CDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A HARD FREEZE WILL OCCUR OVER ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TONIGHT...AS TEMPERATURES FALL INTO THE MID AND UPPER 20S. A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT. STRONG WIND SHEAR COMBINED WITH SUFFICIENT INSTABILITY WILL CREATE AN ENVIRONMENT CONDUCIVE TO THE DEVELOPMENT OF ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING LARGE AND DAMAGING WINDS. LOCATIONS ALONG AND SOUTH OF A LINE FROM FORT SCOTT KANSAS TO EMINENCE MISSOURI...WILL HAVE THE GREATER CHANCE FOR SEVERE THUNDERSTORMS THURSDAY NIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEXT SUNDAY. THIS ROUND OF SHOWERS AND THUNDERSTORMS WILL BE TRIGGERED BY THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
Nearby
Frost Advisories in Missouri, 2009Frost Advisories in Kansas, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.